# SDR UIEA2023122701020

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 99,268 hours, 20,157 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG 2, OUTBOARD THRUST REVERSER, MISSING ANTI-FIRE PROTECTION (RED SEALANT) ON INTERNAL FACE( ENG 2, OUTBOARD THRUST REVERSER, ANTI-FIRE PROTECTION (RED SEALANT) ON INTERNAL FACE. WAS REPAIRED AMM 78-31-00-308-072-H00 REV 140 22 AUG 23. NO FURTHER DEFECTS NOTED  /    )
